Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Why is there swelling on the face and neck after taking medicines for cough ?

my mom had cough since more than 3 years but due to some medicines there are lot of swallowing on her face and neck ... is there any side effect of medicines .. please suggest it has been more than years she is facing problems and even after showing to so many doctors there is no result.... please suggest . thanks. have shown to many chest or pulmonary specialist but none could help.. please help
Asked On : Sun, 3 Apr 2011
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Nephrologist 's  Response
Thanks for the query
I can only think of steroids which as a side effect can cause swelling of face. It would help if u list out her medications. For now get a CBC with peripheral smean and RFT and approach a gen physician
Have a healthy living
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor